About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2012 (2012), Article ID 679063, 18 pages
http://dx.doi.org/10.1155/2012/679063
Research Article

Existence and Linear Stability of Equilibrium Points in the Robe’s Restricted Three-Body Problem with Oblateness

1Department of Mathematics, Faculty of Science, Ahmadu Bello University, Zaria, Nigeria
2Department of Mathematics Statistics and Computer Science, College of Science and Technology, Kaduna Polytechnic, Kaduna, Nigeria

Received 26 March 2012; Accepted 2 July 2012

Academic Editor: Burak Polat

Copyright © 2012 Jagadish Singh and Abubakar Umar Sandah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Rajiv Agarwal, “Robe's restricted problem of 2+2 bodies when the bigger primary is a Roche ellipsoid,” Acta Astronautica, vol. 89, pp. 31–37, 2013. View at Publisher · View at Google Scholar
  • Jagadish Singh, Achonu Joseph Omale, and Veronica Cyril Okeme, “Robe’s circular restricted three-body problem with a Roche ellipsoid-triaxial versus oblate system,” Astrophysics and Space Science, 2014. View at Publisher · View at Google Scholar
  • Rajiv Aggarwal, “Robe's restricted problem of 2+2 bodies when the bigger primary is a Roche ellipsoid and the smaller primary is an oblate body,” Astrophysics and Space Science, vol. 349, no. 1, pp. 57–69, 2014. View at Publisher · View at Google Scholar